# SDR IPXA2019120439633

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 61,786 hours, 14,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AREF M 689943 52 40 1 1 0 1 L1 DOOR EAD DOOR OPEN ALERTING SYS CABIN DOORS.INSTALLED NEW L1 DOOR CLOSE LIMIT SWITCH ACTUATOR, REF MD-11 DWG: ABA 7091. REQUIRES CLOSE LIMIT SWITCH ADJUSTMENT/OPS CHECK REF. MD11 AMM 52 11 02 830 805 DR 0558877 12/1/19/ REF: ITEM 3 THIS LOGPAGE FOR REPLACEMENT OF CLOSE LIMIT ACTUATOR AND ADJUSTED KIMIT ACTUATOR. THIS CLEARS M689943
